Translator Disclaimer
March 1942 A correction to a previous paper: “Functions of several variables and absolute continuity, II,” vol. 6 (1940), pp. 187–215
Charles B. Morrey, Jr.
Duke Math. J. 9(1): 120-124 (March 1942). DOI: 10.1215/S0012-7094-42-00911-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 1 • March 1942
Back to Top